MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CERAMIC FEM HD 36/0MM; PROSTHESIS, HIP

BIOMET UK LTD. DELTA CERAMIC FEM HD 36/0MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 05/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Foreign- argentina.Item name: g7 screw 6.5mm x 25mm; item# 010000998; lot# 6861266; item name: g7 pps ltd acet shell 58g; item# 010000666; lot# 6883595; g7 neutral arcomxl lnr 36mm g; item# 010000742; lot# 6628991; taperloc por lat fmrl 12.5x145; item# 11-103206; lot# 939270; investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient was revised approximately 9 months post implantation due to femoral head implant fracture.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Device is used for treatment.Medical records/radiographs were provided and reviewed by a health care professional which confirmed the reported event.Radiograph review observed that the implant fit was maintained without evidence of loosening.Regarding alignment, there is mild subluxation of the fractured femoral head implant without dislocation.Bone quality appears normal.No other implant or anatomical concerns are identified.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
DELTA CERAMIC FEM HD 36/0MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15158811
Report Number3002806535-2022-00342
Device Sequence Number12128672
Product Code LZO
UDI-Device Identifier00887868271175
UDI-Public(01)00887868271175(17)310315(10)3062817
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number650-0661
Device Lot Number3062817
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2022
Supplement Date Received by Manufacturer08/23/2022
Initial Report FDA Received Date08/03/2022
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexMale
Patient Weight102 KG